# SDR HNAA2015011600020

- Difficulty date: January 16, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 55,237 hours, 61,751 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Part number: 4067241860
- Part serial: 051090
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S VSI/TRA IS BLANK.  R & R VISI/TRA SYSTEM.  OPS CHECKED GOOD IAW MM 34-52-10 AND MAINTENANCE BULLETIN 34-68.
